Author(s): Stefenelli T, Kuzmits R, Ulrich W, Glogar D
Twenty-one consecutive patients with testicular cancer treated with bleomycin, vinblastine, and cisplatin (PVB) were evaluated for acute vascular ischaemic events during chemotherapy. Angina pectoris occurred in 8/21 (38%) patients, a median 5·6 weeks after initiation of chemotherapy and persisted for 2·7 days. Raynaud's phenomenon was detected in seven (33%) subjects, transient ischaemia of the toes was found in six (29%) patients, one patient complained of migraine, but none had major cerebrovoscular accidents. Patientswith and without angina pectoris and/or Raynaud's phenomenon did not differ in respect of age, histology of tumor or medication. Ischaemia occurred at any time during the course of chemotherapy. No correlation was found between dosage of drugs and time of onset of ischaemic reactions. However, arterial occlusive event is a frequent and common toxicity and a result of treatment with PVB.
Referred From: https://academic.oup.com/eurheartj/article/457947/Acute
Author(s): Fernandes DD, Louzada ML, Souza CA, Matzinger F
Author(s): Schimmel K, Richel D, Van-Den BRB, Guchelaar HJ
Author(s): Pérez-Callejo D, Torrente M, Brenes MA, Núñez B, Provencio M
Author(s): Biasillo G, Cipolla CM, Cardinale D
Author(s): Fukuda M, Oka M, Itoh N, Sakamoto T, Mori H, et al.
Author(s): Herradón E, González C, Uranga JA, Abalo R, Martín MI, et al.
Author(s): Meinardi MT, Gietema JA, Van-der GWT, Van-Veldhuisen DJ, Runne MA, et al.
Author(s): Sawant J, Prakruthi AD, Daddi J, Ghosh A, Joshi A, et al.
Author(s): Schwarzer S, Eber B, Greinix H, Lind P
Author(s): Yusuf SW, Razeghi P, Yeh ET
Author(s): Curigliano G, Cardinale D, Suter T , Plataniotis G, De Azambuja E, et al.